# SDR HNAA2012031400691

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 46,619 hours, 52,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 222-269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INBD SEAT TRACK CORRODED ALONG FLOOR PANEL MATING FLANGE.  BLENDED SEAT TRACK AND FOUND TO BE WITHIN LIMITS IAW RD8-53-4698. COMPLIED WITH HFEC INSPECTION.  NO DEFECTS NOTED.
